Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3256 Publications


2017 | Journal Article | IST-REx-ID: 795 | OA
R. Fulek, J. Kynčl, and D. Pálvölgyi, “Unified Hanani Tutte theorem,” Electronic Journal of Combinatorics, vol. 24, no. 3. International Press, 2017.
View | Files available
 

2017 | Journal Article | IST-REx-ID: 463 | OA
S. Altmeyer, Y. Do, and S. Ryu, “Transient behavior between multi-cell flow states in ferrofluidic Taylor-Couette flow,” Chaos, vol. 27, no. 11. AIP, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 464 | OA
K. Chatterjee, M. Henzinger, and V. Loitzenbauer, “Improved algorithms for parity and Streett objectives,” Logical Methods in Computer Science, vol. 13, no. 3. International Federation of Computational Logic, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 465 | OA
K. Chatterjee, T. A. Henzinger, R. Ibsen-Jensen, and J. Otop, “Edit distance for pushdown automata,” Logical Methods in Computer Science, vol. 13, no. 3. International Federation of Computational Logic, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 466 | OA
K. Chatterjee, Z. Křetínská, and J. Kretinsky, “Unifying two views on multiple mean-payoff objectives in Markov decision processes,” Logical Methods in Computer Science, vol. 13, no. 2. International Federation of Computational Logic, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 467 | OA
K. Chatterjee, T. A. Henzinger, and J. Otop, “Nested weighted automata,” ACM Transactions on Computational Logic (TOCL), vol. 18, no. 4. ACM, 2017.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 470 | OA
S. Jeschke and C. J. Wojtan, “Water wave packets,” ACM Transactions on Graphics, vol. 36, no. 4. ACM, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 471 | OA
P. Daca, T. A. Henzinger, J. Kretinsky, and T. Petrov, “Faster statistical model checking for unbounded temporal properties,” ACM Transactions on Computational Logic (TOCL), vol. 18, no. 2. ACM, 2017.
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 481 | OA
T. Biedl, S. Huber, and P. Palfrader, “Planar matchings for weighted straight skeletons,” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4. World Scientific Publishing, pp. 211–229, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 483 | OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Universality for a class of random band matrices,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3. International Press, pp. 739–800, 2017.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

extern<>1

Search

Filter Publications